Alert archive / New Jersey / Special Marine Warnings in 2020
Special Marine Warning 84, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 24, 2020, 11:42 AM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2020, 11:42 AM EDT (15:42 UTC)
- Expired
- Jul 24, 2020, 12:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 24, 10:40 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 24, 10:40 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1040 AM EDT Fri Jul 24 2020 .SYNOPSIS... A weak cold front will slowly sink south through the region today. The front will finally be south of our region by Saturday as high pressure builds in from the north. The high remains over us through Monday. A cold front will approach on Tuesday as low pressure tracks through southern Canada. That front should move through Tuesday night or Wednesday with another area of high pressure building in towards the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... An impulse in the mid level flow is passing across the area this morning and will continue offshore through the afternoon hours Meanwhile, a weak surface front will drop slowly through our region from north to south. The front has set off some scattered showers and a few tstms. One cell across Philadelphia is producing heavy rains attm. These showers will continue into the afternoon mostly across Delmarva, metro Philadelphia and srn NJ. Pops were adjusted a little for these trends. There is not expected to be as much instability when compared to the past few days. Mixed layer CAPE values are forecast to rise only into the 500 to 1000 J/Kg range, so the chances for severe storms with strong wind gusts should be limited but not zero. Precipitable water values will remain in excess of 2 inches for much of the day, especially from the Interstate 95 Corridor southeastward, so locally heavy downpours are possible. There may be some flooding of roadways, poor drainage areas, and small streams and creeks. It remains difficult to forecast the timing and location of any convection, since much of it will develop along remnant boundaries from the thunderstorms that occurred on Thursday and during the overnight. High temperatures should be mostly in the 80s with a variable wind less than 10 MPH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... The frontal boundary is forecast to sink to our south and weaken tonight. While there may be some lingering showers and thunderstorms into this evening across northeastern Maryland, Delaware and southern New Jersey, most of the night should be precipitation-free in our region. A weak impulse traveling in the northwesterly mid level flow is expected to pass overhead tonight with slightly drier air following in its wake. As a result, we are anticipating some clearing for tonight. Some areas, especially those that receive additional rainfall, may see patchy fog late tonight. The wind is forecast to be light and variable with low temperatures mainly in the upper 60s and lower 70s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Overview... After an active stretch, a more benign pattern develops for the weekend and into next week. Ridging over the center of the country begins to shift east and gradually break down as a rather strong trough, the most robust we've seen in awhile, digs into the Great Lakes region. As the ridge folds over, a chunk of warmer air from out to the west will be advected towards the region, and is likely to lead to another uptick in the heat for the start of next week. The main surface feature to watch next week will be a cold front approaching from the west as low pressure tracks through southern Canada ahead of the approaching trough. Timing of this front remains uncertain (the overall trend is slower) but when it comes through it will likely bring a round of showers and thunderstorms. A trend towards high pressure and drier weather is then favored for late week. For sensible weather concerns this period, overall it looks like a fairly low impact stretch. Sunday through Tuesday will be quite hot and fairly humid. While each day will be marginal in terms of needing any heat advisories, the combined effects of these three days, continued warm overnights, and the recent lengthy stretch of similarly hot and humid conditions with no breaks may lead to some problems. Other than that, will monitor for any severe weather or hydro concerns with the frontal passage, but it does not look too alarming at the moment with shear on the weak side and the magnitude of frontal forcing in question. Dailies... Saturday-Saturday night... Raised PoPs a bit on Saturday (mostly slgt chc, some low end chc) especially to the south. This has seemed possible for awhile, and while Saturday by no means looks like a day with widespread showers and storms, does look like some isolated to widely scattered convection is possible. This is mainly driven by a continued warm and humid air mass and the continued nearby presence of the weak and diffuse surface front from earlier in the week. Additional surface boundaries such as the sea breeze may aid in producing isolated convection. Still a mainly dry day overall as high pressure will be starting to build in from the north. Warm and humid again Saturday with highs near 90 as the "cold front" to the south is very weak and will be mostly washed out by then. Sunday-Sunday night... Rain chances drop further on Sunday with weakening high pressure to the north moving a little further south. Still a warm and fairly humid air mass in place, but little forcing for ascent so while I can't totally rule out a shower especially over Delmarva or southern NJ, should be a mainly dry day and another warm night. Heat index values during the day Sunday rise towards 95 to 100, so approaching advisory criteria but more likely to stay below. Monday-Monday night... The trend is slower with the approach of a cold front next week as weak high pressure looks to remain our primary influence on Monday. Cut PoPs back to below mentionable levels on Monday. Monday will be quite hot ahead of the front, with highs getting into the low to mid 90s. Humidity, while not oppressive, will remain elevated, and heat index values may approach advisory criteria in some areas. Another warm and humid night. Tuesday-Wednesday... Likely to be the most active part of the period as low pressure tracks towards the southern Hudson Bay and into Quebec by midweek. A cold front will approach from the west as it does so and as a large trough digs into the Great Lakes. Ahead of the front, PWAT values will rise and humidity will probably peak on Tuesday, another very warm day. A band of showers and thunderstorms will likely move through ahead of the front, but the timing remains somewhat uncertain. Current trends favor the best rain chances being late Tuesday into Tuesday night. May dry out by Wednesday, but given what's happened with the last couple of cold fronts, would not be too surprised if this one also slows down enough to keep warmer and more humid air and even a storm risk still around on Wednesday, especially to the south. Am not currently too concerned with severe or hydro issues from this system. Wind fields look pretty weak and always worry about a lack of forcing with low centers tracking this far north. Just something to keep an eye on. Later next week... Once the midweek front passes, assuming it doesn't stall or wash out, then we should trend towards drier weather towards the end of next week. With the more robust troughing digging in to our west, we may finally see a somewhat more substantial drop in temperatures or at least humidity towards the end of next week, but still some uncertainty on that. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Mainly VFR. However, scattered showers and thunderstorms will bring localized MVFR/IFR conditions along with the potential for downpours. Variable wind less than 10 knots. Medium confidence overall with low confidence in the timing of any precipitation. Tonight...Mainly VFR in the evening. Areas of MVFR developing late tonight. Variable wind 6 knots or less. Medium confidence. Outlook... Saturday-Saturday night... Mainly VFR during the day Saturday. Slight chance of afternoon showers or thunderstorms mainly near and south of PHL. Overnight, fog development is possible, with some areas of IFR or lower possible. Winds light and variable. High confidence overall except low confidence in how widespread fog will be overnight. Sunday-Sunday night... Mainly VFR. Patchy fog possible Sunday morning. Southwest wind 5 to 10 kt. Moderate to high confidence. Monday-Monday night... Mainly VFR. Southwest wind 5 to 10 kt. Moderate to high confidence. Tuesday-Wednesday... Prevailing VFR, but a band of showers and thunderstorms will likely move through the region ahead of a cold front with a period of restrictions. Winds mainly west- southwest at 5 to 10 kt, becoming more west or west-northwest on Wednesday. Low confidence. && .MARINE... A westerly wind 5 to 10 knots this morning should back to the southwest and south this afternoon. The wind is forecast to return to the west, then to the north tonight. There is a chance of showers and thunderstorms for today into early this evening. Waves on our ocean waters will be 2 to 3 feet. Waves on Delaware Bay are expected to be 2 feet or less. Outlook... Saturday through Tuesday... No marine headlines are anticipated. Rip Currents... There is a low risk for the development of dangerous rip currents for today along the coasts of Delaware and New Jersey. A west wind 5 to 10 MPH is forecast to become southerly. Breaking waves are expected to be 1 to 2 feet with a medium period swell from the south. The low risk is anticipated to continue on Saturday. A northeast wind 5 to 10 MPH is expected to become southeast. Breaking waves are forecast to range from 1 to 2 feet with a medium period swell from the southeast. && .EQUIPMENT... The NOAA Weather Radio All-Hazards broadcast from Hibernia Park, Pennsylvania (Station WNG-704) remains off the air until further notice. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Brien Near Term...Iovino/O'Hara Short Term...Iovino Long Term...O'Brien Aviation...Iovino/O'Brien Marine...Iovino/O'Brien Equipment...WFO PHI
Hazardous weather outlook, Jul 24, 4:08 AM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 408 AM EDT Fri Jul 24 2020 NJZ001-007-008-PAZ054-055-062-250815- Sussex-Warren-Morris-Carbon-Monroe-Northampton- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ060-061-070-071-101>106-250815- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Scattered thunderstorms will bring locally heavy rainfall today. Flooding of roads, areas of poor drainage, and small streams and creeks is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ004-NJZ014-024>026-250815- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Scattered thunderstorms will bring locally heavy rainfall today. Flooding of roads and areas of poor drainage is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ANZ430-431-450>455-250815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 408 AM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 24, 6:20 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST RED BANK 40.35N 74.07W
07/23/2020 E60 MPH MONMOUTH NJ TRAINED SPOTTER
POWER OUT IN THE AREA.
0842 PM MARINE TSTM WIND 1 NNE MONMOUTH BEACH 40.34N 73.97W
07/23/2020 M51 MPH MONMOUTH NJ MESONET
CWOP STATION.
0124 AM MARINE TSTM WIND SANDY HOOK 40.47N 74.01W
07/24/2020 M49 MPH MONMOUTH NJ OTHER FEDERAL
1145 PM MARINE TSTM WIND 4 SSW ELSINBORO TWP 39.48N 75.54W
07/23/2020 M44 MPH SALEM NJ MESONET
NJWXNET GAUGE.
0829 PM MARINE TSTM WIND 1 WNW MONMOUTH BEACH 40.34N 73.99W
07/23/2020 M43 MPH MONMOUTH NJ MESONET
CORRECTS PREVIOUS MARINE TSTM WIND REPORT
FROM 1 WNW MONMOUTH BEACH. WEATHERFLOW
GAUGE.
0824 PM MARINE TSTM WIND SANDY HOOK 40.47N 74.01W
07/23/2020 M43 MPH MONMOUTH NJ MESONET
0230 AM HEAVY RAIN SPOTSWOOD 40.40N 74.39W
07/24/2020 M4.25 INCH MIDDLESEX NJ PUBLIC
BETWEEN MIDNIGHT AND 2:30 AM. MULTIPLE ROADS
FLOODED IN AREA.
0348 AM HEAVY RAIN 1 WNW MATAWAN 40.42N 74.24W
07/24/2020 M3.23 INCH MONMOUTH NJ MESONET
MESONET STATION.
0300 AM HEAVY RAIN 2 NNW SOUTH RIVER 40.47N 74.39W
07/24/2020 M3.06 INCH MIDDLESEX NJ MESONET
6-HOUR RAINFALL TOTAL ENDING AT 3 AM.
NJWXNET SENSOR.
1200 AM HEAVY RAIN 1 SW GLASGOW 39.59N 75.76W
07/24/2020 M2.42 INCH NEW CASTLE DE TRAINED SPOTTER
A STORM TOTAL OF 2.42 INCHES OF RAIN WAS
MEASURED NEAR GLASGOW, WITH 2.28 INCHES
RECORDED IN ONE HOUR (11P-12A).
1226 AM HAIL 1 NW NORTH PRINCETON 40.38N 74.68W
07/24/2020 E0.25 INCH MERCER NJ PUBLIC
TIME ESTIMATED FROM RADAR.
1226 AM HAIL 2 WNW NORTH PRINCETON 40.37N 74.69W
07/24/2020 M0.25 INCH MERCER NJ PUBLIC
TIME ESTIMATED FROM RADAR.
0659 PM HAIL EWING 40.27N 74.80W
07/23/2020 E0.25 INCH MERCER NJ PUBLIC
REPORTED VIA SOCIAL MEDIA.
0307 AM FLOOD 2 S SOUTH RIVER 40.43N 74.38W
07/24/2020 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 18 NEAR RACETRACK
ROAD. RAMP CLOSED. TIME BASED ON DISPATCH
REPORT.
0250 AM FLOOD 2 NW KENDALL PARK 40.46N 74.57W
07/24/2020 SOMERSET NJ FIRE DEPT/RESCUE
FLOODING DAMAGED A TRANSFORMER AND UTILITY
POLES NEAR PEOPLES LINE ROAD. TIME BASED ON
DISPATCH REPORT.
0241 AM FLOOD 1 SSW KEYPORT 40.42N 74.21W
07/24/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON GARDEN STATE PARKWAY NEAR EXIT
117. LANE RESTRICTIONS IN PLACE. TIME BASED
ON DISPATCH REPORT.
0240 AM FLOOD 1 ENE PARLIN 40.47N 74.30W
07/24/2020 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON GARDEN STATE PARKWAY NEAR EXIT
123. LANE RESTRICTIONS IN PLACE.
0235 AM FLASH FLOOD 1 NW NEW BRUNSWICK 40.51N 74.46W
07/24/2020 MIDDLESEX NJ FIRE DEPT/RESCUE
VEHICLE STUCK IN FLOOD WATERS ON COLLEGE
AVENUE. TIME BASED ON DISPATCH REPORT.
0231 AM TSTM WND DMG 3 N NEW BRUNSWICK 40.54N 74.44W
07/24/2020 MIDDLESEX NJ UTILITY COMPANY
SEVERAL REPORTS OF UTILITY POLES AND WIRES
DOWN IN THE NEW BRUNSWICK AND SOCIETY HILL
AREAS. TIME ESTIMATED FROM RADAR.
0225 AM FLASH FLOOD 1 S KEYPORT 40.42N 74.21W
07/24/2020 MONMOUTH NJ FIRE DEPT/RESCUE
WATER RESCUE REPORTED ON CLARK STREET. TIME
BASED ON DISPATCH REPORT.
0218 AM TSTM WND DMG SOUTH BOUND BROOK 40.56N 74.53W
07/24/2020 SOMERSET NJ UTILITY COMPANY
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
SOUTH BOUND BROOK. REPORTS OF WIRES DOWN IN
THE BOUND BROOK AND SOUTH BOUND BROOK AREAS.
TIME ESTIMATED FROM RADAR.
0218 AM TSTM WND DMG 1 SE SOMERSET 40.49N 74.51W
07/24/2020 SOMERSET NJ UTILITY COMPANY
DOWNED POWER POLE AND POWER LINES ON HEATHER
DRIVE NEAR JFK BOULEVARD IN SOMERSET. TIME
ESTIMATED FROM RADAR.
0200 AM FLASH FLOOD HAZLET 40.42N 74.19W
07/24/2020 MONMOUTH NJ DEPT OF HIGHWAYS
STATE HIGHWAY 35 CLOSED AT HOLMDEL ROAD IN
HAZLET TWP. TIME BASED ON DISPATCH REPORT.
0200 AM FLASH FLOOD KENDALL PARK 40.44N 74.54W
07/24/2020 SOMERSET NJ FIRE DEPT/RESCUE
REPORTS OF MULTIPLE ROAD CLOSURES FROM FLASH
FLOODING IN THE FRANKLIN PARK AREA. TIME
BASED ON DISPATCH REPORT.
0151 AM FLASH FLOOD 1 SW SOUTH RIVER 40.44N 74.39W
07/24/2020 MIDDLESEX NJ DEPT OF HIGHWAYS
FLASH FLOODING HAS CLOSED STATE HIGHWAY 18
NEAR CRANBURY ROAD IN EAST BRUNSWICK TWP.
TIME BASED ON DISPATCH REPORT.
0150 AM TSTM WND DMG 2 SSW NORTH BRUNSWICK 40.44N 74.49W
07/24/2020 MIDDLESEX NJ FIRE DEPT/RESCUE
DOWNED TREE NEAR STONY BROOK WAY. TIME
ESTIMATED FROM RADAR.
0150 AM FLASH FLOOD 1 SE ATLANTIC HIGHLANDS 40.40N 74.03W
07/24/2020 MONMOUTH NJ FIRE DEPT/RESCUE
STATE HIGHWAY 36 AND VALLEY DRIVE BARRICADED
AS A RESULT OF FLOODING. TIME BASED ON
DISPATCH REPORT.
0147 AM FLOOD 2 N MONTGOMERYVILLE 40.28N 75.25W
07/24/2020 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON COUNTY LINE ROAD NEAR NEW
BRITAIN BOULEVARD. LANE RESTRICTIONS IN
PLACE.
1249 AM TSTM WND DMG 1 SW SOUTH AMBOY 40.48N 74.29W
07/24/2020 MIDDLESEX NJ DEPT OF HIGHWAYS
DOWNED POWER POLE AND WIRES ON U.S. HIGHWAY
9 NEAR THE STATE HIGHWAY 35 INTERCHANGE.
TIME ESTIMATED FROM RADAR.
1249 AM TSTM WND DMG LAURENCE HARBOR 40.46N 74.25W
07/24/2020 MIDDLESEX NJ UTILITY COMPANY
DOWNED WIRES IN LAURENCE HARBOR. TIME
ESTIMATED FROM RADAR.
1249 AM TSTM WND DMG 1 NW HAZLET 40.43N 74.19W
07/24/2020 MONMOUTH NJ FIRE DEPT/RESCUE
DOWNED UTILITY NEAR JACKSON STREET IN
KEYPORT. TIME ESTIMATED FROM RADAR.
1244 AM TSTM WND DMG 1 SSE PARLIN 40.45N 74.31W
07/24/2020 MIDDLESEX NJ UTILITY COMPANY
SEVERAL REPORTS OF WIRES DOWN IN MADISON
PARK. TIME ESTIMATED FROM RADAR.
1240 AM TSTM WND DMG 2 ENE OLD BRIDGE 40.37N 74.30W
07/24/2020 MONMOUTH NJ UTILITY COMPANY
WIRES DOWN NEAR TEXAS ROAD IN SPRING VALLEY.
TIME ESTIMATED FROM RADAR.
1240 AM TSTM WND DMG MIDDLETOWN 40.41N 74.13W
07/24/2020 MONMOUTH NJ UTILITY COMPANY
SEVERAL REPORTS OF WIRES DOWN IN MIDDLETOWN.
TIME ESTIMATED FROM RADAR.
1235 AM TSTM WND DMG 2 NE SPOTSWOOD 40.41N 74.37W
07/24/2020 MIDDLESEX NJ UTILITY COMPANY
WIRES DOWN IN THE OLD BRIDGE AREA. TIME
ESTIMATED FROM RADAR.
1141 PM TSTM WND DMG WOODSHADE 39.65N 75.68W
07/23/2020 NEW CASTLE DE UTILITY COMPANY
SEVERAL REPORTS OF DOWNED TREE LIMBS AND
WIRES BETWEEN GLASGOW AND WOODSHADE. TIME
ESTIMATED FROM RADAR.
1107 PM TSTM WND DMG 3 WSW EARLEVILLE 39.40N 75.97W
07/23/2020 CECIL MD UTILITY COMPANY
DOWNED WIRES NEAR GROVE NECK ROAD IN
EARLEVILLE. TIME ESTIMATED FROM RADAR.
1107 PM TSTM WND DMG 2 NNE LINCOLN UNIVERSIT 39.82N 75.91W
07/23/2020 CHESTER PA COUNTY OFFICIAL
DOWNED TREE ON U.S. HIGHWAY 1 NEAR THE ROUTE
896 INTERCHANGE. TIME ESTIMATED FROM RADAR.
1032 PM TSTM WND DMG 1 W RISING SUN 39.70N 76.08W
07/23/2020 CECIL MD DEPT OF HIGHWAYS
WIND-BLOWN DEBRIS ON STATE HIGHWAY 273 AT
HARRISVILLE ROAD WITH LANE RESTRICTIONS IN
PLACE. TIME ESTIMATED FROM RADAR.
1032 PM TSTM WND DMG MARSHALLTON 39.72N 75.65W
07/23/2020 NEW CASTLE DE FIRE DEPT/RESCUE
SEVERAL REPORTS OF POWER LINES DOWN IN THE
STANTON AND MARSHALLTON AREAS. TIME
ESTIMATED FROM RADAR.
0828 PM TSTM WND DMG 2 SE RUMSON 40.36N 73.97W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
REPORTS OF WIRES DOWN AND NUMEROUS POWER
OUTAGES IN THE SEA BRIGHT AND RUMSON AREAS.
TIME ESTIMATED FROM RADAR.
0826 PM TSTM WND DMG FAIR HAVEN 40.36N 74.04W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
SEVERAL REPORTS OF WIRES DOWN AND WIDESPREAD
POWER OUTAGES IN THE AREA. TIME ESTIMATED
FROM RADAR.
0810 PM TSTM WND DMG 1 ESE LINCROFT 40.33N 74.11W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
REPORTS OF TREES AND WIRES DOWN IN THE AREA.
TIME ESTIMATED FROM RADAR.
0807 PM TSTM WND DMG HOLMDEL 40.34N 74.17W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
SEVERAL REPORTS OF WIRES DOWN IN THE HOLMDEL
AREA. TIME ESTIMATED FROM RADAR.
0740 PM TSTM WND DMG 1 S CLARKSBURG 40.17N 74.44W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
WIRES DOWN NEAR THE INTERSECTION OF TRENTON
LAKEWOOD ROAD AND RED VALLEY ROAD. TIME
ESTIMATED FROM RADAR.
0740 PM TSTM WND DMG 1 ESE PERRINEVILLE 40.22N 74.43W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
SEVERAL REPORTS OF WIRES DOWN IN THE AREA OF
SWEETMANS LANE AND MILLSTONE ROAD. TIME
ESTIMATED FROM RADAR.
0740 PM TSTM WND DMG 2 SSW CLARKSBURG 40.16N 74.46W
07/23/2020 MONMOUTH NJ FIRE DEPT/RESCUE
DOWNED WIRES ON COUNTY ROAD 526 IN
IMLAYSTOWN. TIME ESTIMATED FROM RADAR.
0733 PM TSTM WND DMG EDISON 40.53N 74.38W
07/23/2020 MIDDLESEX NJ UTILITY COMPANY
SEVERAL REPORTS OF TREE LIMBS AND WIRES DOWN
IN EDISON. TIME ESTIMATED FROM RADAR.
&&
DAVISLocal storm report, Jul 24, 9:44 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM LIGHTNING 2 SSW PINE VALLEY 39.76N 74.99W
07/22/2020 CAMDEN NJ NEWSPAPER
LIGHTNING STRUCK A HOUSE ON BRECKENRIDGE
DRIVE IN THE SICKLERVILLE SECTION OF WINSLOW
TOWNSHIP RESULTING IN A FIRE. NO INJURIES
REPORTED. THE HOME WAS LEFT UNINHABITABLE
DUE TO SMOKE AND WATER DAMAGE. TIME
ESTIMATED FROM LIGHTNING DATA.
&&
GORSELocal storm report, Jul 24, 11:00 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 1 SSW SUMMERDALE 40.02N 75.10W
07/24/2020 PHILADELPHIA PA OTHER FEDERAL
THE FRANKFORD CREEK ROSE 6 FEET IN 45
MINUTES AND WENT ABOVE FLOOD STAGE.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:04 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 26 min |
| Jul 23, 11:16 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 44 min |
| Jul 23, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:14 AM EDT | Special Weather Statement | PHI | Middlesex | 31 min |
| Jul 24, 12:23 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 52 min |
| Jul 24, 12:31 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 119 min |
| Jul 24, 12:51 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 24, 1:13 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 62 min |
| Jul 24, 1:28 AM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 24, 1:36 AM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 24, 2:18 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 42 min |
| Jul 24, 5:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 10:43 AM EDT | Flash Flood Warning | PHI | Camden | 76 min |
| Jul 24, 12:43 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 24, 1:09 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 110 min |
| Jul 24, 1:40 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jul 24, 1:43 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Monmouth | 3 hr |
| Jul 24, 2:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 3 hr |
| Jul 24, 2:19 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 2 hr |
| Jul 24, 2:26 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 24, 2:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jul 24, 2:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Jul 24, 3:34 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Jul 24, 4:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 4:58 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 23, 10:26 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 49 min |
| Jul 23, 10:44 PM EDT | Areal Flood Advisory | PHI | Chester | 2 hr |
| Jul 23, 11:10 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 2 hr |
| Jul 23, 11:38 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 23, 11:44 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 46 min |
| Jul 24, 12:24 AM EDT | Flash Flood Warning | PHI | Chester | 114 min |
| Jul 24, 12:32 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 28 min |
| Jul 24, 12:42 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 48 min |
| Jul 23, 11:00 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 45 min |
| Jul 24, 12:37 AM EDT | River Flood Warning | PHI | New Castle | 102 min |
| Jul 24, 4:35 PM EDT | Special Weather Statement | PHI | New Castle | 25 min |
| Jul 24, 5:34 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
Nearby
Special Marine Warnings in New Jersey, 2020Every special marine warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.